# SDR SIMA20140823002

- Difficulty date: August 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 24,399 hours, 20,729 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, MAIN ALT HAD YELLOW DASHES ON EICAS.  DEFERRED IAW MEL 21-18.  PERFORMED OPERATIONS CHECK OF PRESSURIZATION CONTROL SYS IN BOTH MANUAL & AUTO MODES IAW AMM 21-31-00.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.  MEL RESTORED.
